# SDR JJBA20240115010

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 41,375 hours, 27,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 499374
- Condition: Inoperative
- Location: Unknown
- Part time: 2,080 hours, 1,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT OUT. REMOVED AND REPLACED MCD EMERGENCY LIGHT ASSEMBLY & BULB. OPS CHECK FAILED. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY NO 1. LIGHT OPS CHECK FAIL. FOUND BROKEN WIRE AT MCD HINGE POINT. REPAIRED WIRING. LIGHT OPS CHECK GOOD.
